# SDR R61A2024092900434

- Difficulty date: September 6, 2024
- Submitted: September 29, 2024
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 40,978 hours, 26,614 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - AFT CABIN BELOW FLOOR SHEARCLIP AT FR 87 IS CORRODED BETWEEN STGR 27R AND 28R.LOCATED/DRILLED UP NEWLY FABRICATED SHEAR CLIP  FR 87 STGR 28R-27R AND INSTALLED REF SRM 51-40-08
